# SDR YENA2018101040661

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL FROM FR60 TO FR62 AND STR38R IN AFT CARGO COMPARTMENT; PERFORMED REPAIR ON LOWER SILL FROM FR60 TO FR62 AFT CARGO COMPARTMENT P1 LOC FR62 TO FR61 STR38R IAW SRM 53-41-49-300-003. ALL MAINTENANCE ACTIONS WERE PERFORMED ON NR 218-250306.
